American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 189 found      Go to page: 1 2 3 4 > >>

[1] C. S. Rajan. On the irreducibility of irreducible characters of simple Lie algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Consuelo Martínez and Efim Zelmanov. Irreducible representations of the exceptional Cheng-Kac superalgebra. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information
View Article: PDF

[5] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information
View Article: PDF

[6] O. G. Styrt. On the orbit space of an irreducible representation of the special unitary group. Trans. Moscow Math. Soc. 74 (2013) 145-164.
Abstract, references, and article information
View Article: PDF

[7] Fengning Ding and Alexander Tsymbaliuk. Representations of infinitesimal Cherednik algebras. Represent. Theory 17 (2013) 557-583.
Abstract, references, and article information
View Article: PDF

[8] Katsuyuki Naoi. Demazure modules and graded limits of minimal affinizations. Represent. Theory 17 (2013) 524-556.
Abstract, references, and article information
View Article: PDF

[9] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information
View Article: PDF

[10] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information
View Article: PDF

[11] Ghislain Fourier and Deniz Kus. Demazure modules and Weyl modules: The twisted current case. Trans. Amer. Math. Soc. 365 (2013) 6037-6064.
Abstract, references, and article information
View Article: PDF

[12] Murray R. Bremner and Jiaxiong Hu. Fundamental invariants for the action of $SL_3(\mathbb{C}) \times SL_3(\mathbb{C}) \times SL_3(\mathbb{C})$ on $3 \times 3 \times 3$ arrays. Math. Comp. 82 (2013) 2421-2438.
Abstract, references, and article information
View Article: PDF

[13] O. G. Styrt. The simplest stationary subalgebras, for compact linear Lie algebras. Trans. Moscow Math. Soc. 73 (2012) 107-120.
Abstract, references, and article information
View Article: PDF

[14] Bharat Adsul, Milind Sohoni and K. V. Subrahmanyam. Quantum deformations of irreducible representations of $GL(mn)$ toward the Kronecker problem. Contemporary Mathematics 602 (2013) 39-71.
Book volume table of contents
View Article: PDF

[15] Erhard Neher and Alistair Savage. A survey of equivariant map algebras with open problems. Contemporary Mathematics 602 (2013) 165-182.
Book volume table of contents
View Article: PDF

[16] Sachin Gautam and Valerio Toledano Laredo. Monodromy of the trigonometric Casimir connection for $\mathfrak{sl}_2$. Contemporary Mathematics 592 (2013) 137-176.
Book volume table of contents
View Article: PDF

[17] Jonathan Comes and Benjamin Wilson. Deligne's category $\underline{\operatorname{Re}}\operatorname{p}(GL_\delta)$ and representations of general linear supergroups. Represent. Theory 16 (2012) 568-609.
Abstract, references, and article information
View Article: PDF

[18] Gang Han. Maximal eigenvalues of a Casimir operator and multiplicity-free modules. Proc. Amer. Math. Soc. 141 (2013) 377-382.
Abstract, references, and article information
View Article: PDF

[19] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information
View Article: PDF

[20] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information
View Article: PDF

[21] Pierre Baumann and Joel Kamnitzer. Preprojective algebras and MV polytopes. Represent. Theory 16 (2012) 152-188.
Abstract, references, and article information
View Article: PDF

[22] Jonathan Brundan. An orthogonal form for level two Hecke algebras with applications. Contemporary Mathematics 565 (2012) 29-53.
Book volume table of contents
View Article: PDF

[23] Alexander Kleshchev and Vladimir Shchigolev. Modular branching rules for projective representations of symmetric groups and lowering operators for the supergroup $Q(n)$. Memoirs of the AMS 220 (2012)
Book volume table of contents

[24] Erhard Neher, Alistair Savage and Prasad Senesi. Irreducible finite-dimensional representations of equivariant map algebras. Trans. Amer. Math. Soc. 364 (2012) 2619-2646.
Abstract, references, and article information
View Article: PDF

[25] Matthew Bennett, Vyjayanthi Chari, Jacob Greenstein and Nathan Manning. On homomorphisms between global Weyl modules. Represent. Theory 15 (2011) 733-752.
Abstract, references, and article information
View Article: PDF

[26] Bogdan Ion. Generalized exponents of small representations. II. Represent. Theory 15 (2011) 433-493. MR 2540703.
Abstract, references, and article information
View Article: PDF

[27] Simon M. Goodwin. Translation for finite $W$-algebras. Represent. Theory 15 (2011) 307-346.
Abstract, references, and article information
View Article: PDF

[28] Leandro Cagliero and Fernando Szechtman. Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 3909-3913. MR 2823037.
Abstract, references, and article information
View Article: PDF

[29] A. N. Panov. Invariants of coadjoint representations of regular factors. St. Petersburg Math. J. 22 (2011) 497-514. MR 2729948.
Abstract, references, and article information
View Article: PDF

[30] Jonathan Brundan and Catharina Stroppel. Highest weight categories arising from Khovanov’s diagram algebra III: category $\mathcal{O}$. Represent. Theory 15 (2011) 170-243. MR 2781018.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 189 found      Go to page: 1 2 3 4 > >>